Special Issue "Boundary-Value and Spectral Problems"

A special issue of Axioms (ISSN 2075-1680).

Deadline for manuscript submissions: 1 September 2021.

Special Issue Editors

Prof. Dr. Vladimir Mikhailets
E-Mail Website
Guest Editor
Institute of Mathematics of National Academy of Sciences of Ukraine, 3 Tereshchenkivs’ka, Kyiv 01004, Ukraine
Interests: functional analysis; operator theory; PDEs; ODEs; spectral theory; Fourier analysis
Prof. Dr. Aleksandr Murach
E-Mail Website
Guest Editor
Institute of Mathematics of National Academy of Sciences of Ukraine, 3 Tereshchenkivs’ka, Kyiv 01004, Ukraine
Interests: functional analysis; operator theory; PDEs; ODEs; function spaces

Special Issue Information

Dear Colleagues,

We have launched a Special Issue of Axioms that will present current perspectives in the classical and modern development of the theory of boundary-value and spectral problems that address the interactions between differential equations, operator theory, and spectral theory. This issue will focus on the theory of boundary-value and spectral problems for ODEs, PDEs, and their applications. Differential equations have played a central role in mathematical modeling of a wide variety of phenomena in physics, biology, and other applied sciences. Boundary-value and spectral problems are a well-known but still quite active area of research. Their study is not only driven by theoretical interest but also the fact that these types of problems occur naturally when modeling real-world applications. We hope to provide a platform to bring together experts, as well as young researchers in the area to promote and share knowledge and to foster communications and applications. We invite research papers as well as review articles.

Prof. Dr. Vladimir Mikhailets
Prof. Dr. Aleksandr Murach
Guest Editors

Manuscript Submission Information

Manuscripts should be submitted online at www.mdpi.com by registering and logging in to this website. Once you are registered, click here to go to the submission form. Manuscripts can be submitted until the deadline. All papers will be peer-reviewed. Accepted papers will be published continuously in the journal (as soon as accepted) and will be listed together on the special issue website. Research articles, review articles as well as short communications are invited. For planned papers, a title and short abstract (about 100 words) can be sent to the Editorial Office for announcement on this website.

Submitted manuscripts should not have been published previously, nor be under consideration for publication elsewhere (except conference proceedings papers). All manuscripts are thoroughly refereed through a single-blind peer-review process. A guide for authors and other relevant information for submission of manuscripts is available on the Instructions for Authors page. Axioms is an international peer-reviewed open access quarterly journal published by MDPI.

Please visit the Instructions for Authors page before submitting a manuscript. The Article Processing Charge (APC) for publication in this open access journal is 1400 CHF (Swiss Francs). Submitted papers should be well formatted and use good English. Authors may use MDPI's English editing service prior to publication or during author revisions.

Keywords

  • Differential equation
  • Boundary condition
  • Periodic problem
  • Fredholm property
  • Index of operator
  • Schrӧdinger operator
  • Dirac operator
  • Hill equation
  • Quantum graph
  • Eigenvalues: asymptotics and inequalities
  • Spectrum
  • Inverse problem

Published Papers (1 paper)

Order results
Result details
Select all
Export citation of selected articles as:

Research

Article
Nonlocal Problem for a Third-Order Equation with Multiple Characteristics with General Boundary Conditions
Axioms 2021, 10(2), 110; https://doi.org/10.3390/axioms10020110 - 02 Jun 2021
Viewed by 571
Abstract
The article considers third-order equations with multiple characteristics with general boundary value conditions and non-local initial data. A regular solution to the problem with known methods is constructed here. The uniqueness of the solution to the problem is proved by the method of [...] Read more.
The article considers third-order equations with multiple characteristics with general boundary value conditions and non-local initial data. A regular solution to the problem with known methods is constructed here. The uniqueness of the solution to the problem is proved by the method of energy integrals. This uses the theory of non-negative quadratic forms. The existence of a solution to the problem is proved by reducing the problem to Fredholm integral equations of the second kind. In this case, the method of Green’s function and potential is used. Full article
(This article belongs to the Special Issue Boundary-Value and Spectral Problems)
Back to TopTop